Existence of a value of a pursuit game
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 827-839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a6,
author = {N. N. Petrov},
title = {Existence of a value of a pursuit game},
journal = {Differencialʹnye uravneni\^a},
pages = {827--839},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a6/}
}
N. N. Petrov. Existence of a value of a pursuit game. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 827-839. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a6/